MathSciNet Relay Station
MathSciNet bibliographic data
MR2531413 93C41 (93B40 93C55)
Angeli, David; Casavola, Alessandro; Franzè, Giuseppe; Mosca, Edoardo An ellipsoidal off-line MPC scheme for uncertain polytopic discrete-time systems. Automatica J. IFAC 44 (2008), no. 12, 3113–3119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement